# SDR IXXA0500041S

- Difficulty date: August 7, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, RT FUSELAGE STRUCTURE FOWARD CENTER SECTION PRESSURE ATTACH ANGLE HAS CORROSION DAMAGE AT STA Y=857.125(XCW 44).  REPAIR ACCOMPLISHED.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED THE CORRODED ANGLE, CLEANED TREATED AND PRIMED AREA.  INSTALLED NEW ANGLE WITH NEW FASTENERS PER DOUGLAS STRUCTURAL REPAIR MANUAL.
